Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

A characterization of the affine spaces of order two as 3-designs

  • 28 Accesses

  • 2 Citations

This is a preview of subscription content, log in to check access.

Bibliography

  1. 1.

    Buekenhout, F.: An axiomatic of inversive spaces (to appear in J. Combinat. Theory).

  2. 2.

    Buekenhout, F.: On 2-designs whose group of automorphisms is transitive on the couples of secant lines (to appear in Proc. London Math. Soc.).

  3. 3.

    Dembowski, P.: Finite geometries. Berlin-Heidelberg-New York: Springer 1968.

  4. 4.

    Huppert, B.: Endliche Gruppen I. Berlin-Heidelberg-New York: Springer 1967.

  5. 5.

    King, J.: A characterization of some doubly transitive groups. Math. Z.107, 43–48 (1968).

  6. 6.

    Lenz, H.: Zur Begründung der analytischen Geometrie. Sitzungsber. Bayer. Akad. Wiss. Math. Naturw. Kl. S. 17–72, 1954.

Download references

Author information

Additional information

The author is indebted to P. Dembowski whose suggestions increased the clarity of the text.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Buekenhout, F. A characterization of the affine spaces of order two as 3-designs. Math Z 118, 83–85 (1970). https://doi.org/10.1007/BF01110175

Download citation

Keywords

  • Affine Space